See Alike in...

Alike App

Browser

XElliottXOrionx

614d

Does anyone else have to warn their doctors or nurses with blood draws that you have Raynaud's so no one gets nervous when you start changing colors??

Top reply
    • ShadyJ

      529d

      I've only experienced and heard of reactions due to temperature variations.

    • ShadyJ

      529d

      I've only experienced and heard of reactions due to temperature variations.

    • chlosywar

      538d

      Always not for the colour change but cause I can be hard to get blood out of

    • Zebragirl

      554d

      Don't think I've ever experienced that. Usually have trouble because my viens are tiny so they have try multiple to get blood, but in my last blood test I had no complications at all. I was pleasantly surprised

    • JustRachelle

      613d

      I haven’t had any blood drawn since the Raynuads developed. I didn’t know the discoloration could happen during blood draw.

      • XElliottXOrionx

        613d

        @JustRachelle yea when they put the rubber around your arm it restricts your blood flow and I normally turn purple or like corpse colored from it, been diagnosed since I was like 11 so I've had plenty of experience lol

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion